MAUDE Adverse Event Report: TELEFLEX MEDICAL ABSORBABLE SUTURE

TELEFLEX MEDICAL ABSORBABLE SUTURE
Catalog Number OEM UNKNOWN
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) complaint verification testing could not be performed as no sample was returned for analysis.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported " the bullet on the suture came off the end of the monodek suture when attempting to deploy the capio slim device.It would not capture in the receiving end of the device and the bullet was subsequently left behind in the patient as it became lodged in the ligmaent.[the user] opened a second monodek suture and a second capio slim device and restarted the procedure and completed successfully".Additionally it was reported "no patient complications".

Brand Name
ABSORBABLE SUTURE
Common Device Name
ABSORBABLE SUTURE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key19288756
Report Number3004365956-2024-00043
Device Sequence Number8649667
Product Code GAT
UDI-Device Identifier14026704735300
UDI-Public14026704735300
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOEM UNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown